antibiotic nightmare

Home The Candida Forum Candida Questions antibiotic nightmare

This topic contains 3 replies, has 3 voices, and was last updated by  tcndras 8 months, 4 weeks ago.

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #171373

    katty
    Participant
    Topics: 1
    Replies: 0

    I’m a 19 year old female who thinks she is struggling with candida caused by antibiotics, but would like some input.

    my story begins with a uti that was treated with antibiotics and produced a vaginal yeast infection, treated with diflucan. over the course of four months I will be treated with six more round of antibiotics for that is believed to be a “re current uti”
    I am having urinary symptoms of urgency, and discomfort in my urethra since that initial yeast infection. I also had a couple more cases of vaginal thrush that was treated with diflucan. basically the antibiotics were doing nothing for me, all my cultures came back negative. so I went to a urologist. he denied the presence of any yeast and refused to even swab me. he did however, assume I had interstitial cystitis. This was ruled out, however, when he pressed on my bladder internally and I didn’t “hit the floor with pain”. i did feel pain near my vulva with penetration, and had not been able to have sex without pain for about a month prior. he then diagnosed me with vulvodynia.

    basically I am experiencing to this day
    discomfort in urethra
    itchy vagina
    frequent urination
    burning with urination
    burning with penetration

    I am wondering if all these antibiotics caused candida? my symptoms seem to be aggravated by eating sugar.
    if anyone could help that would be amazing because I cannot afford a neuropath at this time. I started the candida diet about two weeks ago and felt better. I’ve been taking 30 billion probiotics and just started to introduce candida support.

    #171374

    raster
    Participant
    Topics: 104
    Replies: 6838

    Sounds like it could be a yeast problem. Do you have oral thrush, cracked skin at corners of mouth, or rectal itching? Those are the top symptoms imo.

    I recommend getting positive diagnosis because this can be a long and costly battle. I’ve been on the diet for about 4 years and can manage the yeast just fine but it takes a long time to get to this level from my experience. I was only able to get to this level with professional help.

    What you likely have going on is yeast in your kidneys. Also instead of calling it candida problem you could call it yeast problem or candida related complex (CRC) with professionals.

    -raster

    #171375

    raster
    Participant
    Topics: 104
    Replies: 6838
    #176070

    tcndras
    Participant
    Topics: 1
    Replies: 1

    Wow these symptoms sound exactly like me. Did you ever figure it out?

Viewing 4 posts - 1 through 4 (of 4 total)

The topic ‘antibiotic nightmare’ is closed to new replies.